# SDR SWIA201333158

- Difficulty date: March 25, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 24,839 hours, 15,179 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND, NR 2 MLG AXLE ROOT.  (C-CHECK)  REPAIRED NR 2 MLG AXLE IAW REO.
